# SDR DLM88090657

- Difficulty date: April 9, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5935732504
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NACELLE REAR SPAR LOWER CAP AT FS 1380, NR 2 ENGINE AFT MOUNT LUG WAS FOUND WITH CHAFING ON THE FACES.  THE WEAR WAS BLENDED AND FOUND ACCEPTABLE TO BOEING.
